# SDR CALA2022042901106

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A300*
- Aircraft serial: 898
- Aircraft time: 72,140 hours, 30,754 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: None
- Part number: NA
- Part serial: NAN
- Condition: None
- Location: Y Reservoir
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD LEAK APPEARS TO BE AT THE PTU MANIFOLD. NEED MORE TIME TO FOUND 2WAY HYD VALVE DRUM SEAL ITEM 100 IPC 29-13-15-02A LEAKING TROUBLESHOOT. AND O-RING 40 FOR CHECK VALVE 10 . REPLACED THE O-RINGS AND BONNETS ON THE PTU SOLENOID VALVE REF AMM 29-23-51-400-002-A AND LWR CK VALVE O-RING REF IPC29-13-15-02A ITM 40. ADD EMP:U384621
